# SDR CA040803005

- Difficulty date: July 19, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,769 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 350A25103000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC RESERVOIR PN 350A25-1030-00 ( PLASTIC TYPE ) WAS FOUND TO CONSTANTLY WEEP FLUID.  IT WAS DETERMINED TO HAVE A CRACK NEAR THE BOTTOM OUTLET PORT THAT FEEDS THE HYDRAULIC FLUID TO THE PUMP. A NEW METAL RESERVOIR WAS INSTALLED.
